# SDR IPXA2025101881185

- Difficulty date: October 9, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152KG
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-MXP-531625-01-1-153-JIC-INT-152KG FLOOR PANEL IS DAMAGED. FLOOR PANEL 152KG FABRICATION IS COMPLETE IAW SREO-16407-REQ002 ((APPX C).
